Mond-Weir type second order multiobjective mixed symmetric duality with square root term under generalized univex function
Keywords:second order (Î¦, Ï)-univex, mixed symmetric duality, efficient solution, square root term, Schwartz inequality.
In this paper, a new class of second order (Φ,ρ)-univex and second order (Φ,ρ)-pseudo univex function are introduced with example. A pair Mond-Weir type second order mixed symmetric duality for multiobjective nondifferentiable programming is formulated and the duality results are established under the mild assumption of second order (∅,ρ) univexity and second order pseudo univexity. Special cases are discussed to show that this study extends some of the known results in related domain..
Agarwal, R.P., Ahmad, I., Gupta, S. K. and Kailey, N., Generalized second order mixed symmetric duality in non differentiable mathematical programming, Abstract and Applied Analysis, Hindawi Publishing Corporation, Article ID. 103587, doi: 10.1155/2011/103597 (2011). CrossRef
Aghezzaf, B., Second order mixed type duality in multiobjective programming problems, Journal of Mathematical Analysis and Applications, 285, 97-106 (2003). CrossRef
Ahmad, I. and Husain, Z., Multiobjective mixed symmetric duality involving cones, Computers & Mathematics with Applications, 59 (1), 319-326 (2010). CrossRef
Ahmad, I. and Husain, Z., Nondifferentiable second order duality in multiobjective programming, Applied Mathematics Letters, 18, 721-728 (2005). CrossRef
Ahmad, I. and Sharma, S., Second order duality for non differentiable multiobjective programming, Numerical Functional Analysis and Optimization, 28 (9), 975-988 (2007). CrossRef
Bector, C. R. and Chandra, S., Second order symmetric and self dual programs, Opsearch, 23, 89-95 (1986).
Bector, C. R., Chandra, S. and Abha, On mixed symmetric duality in Mathematical programming, Journal of Mathematical Analysis and Applications, 259, 346-356 (2001). CrossRef
Bector, C. R., Chandra, S. and Goyal, A., On mixed symmetric duality in multiobjective programming, Opsearch, 36, 399-407 (1999).
Chandra, S., Husain, I. and Abha, On mixed symmetric duality in mathematical programming, Opsearch, 36 (2), 165-171 (1999).
Kailey, N., Gupta, S. and Danger, D., Mixed second order multiobjective symmetric duality with cone constraints, Nonlinear Analysis: Real World Applications, 12, 3373-3383 (2011). CrossRef
Li, J. and Gao, Y., Nondifferentiable multiobjective mixed symmetric duality under generalized convexity, Journal of Inequalities and Applications, doi: 10.1186/1029-24x-2011-23 (2011).
Mangasarian, O.L., â€˜Second order and higher order duality in nonlinear programming, Journal of Mathematical Analysis and Applications, 51, 607-620 (1975). CrossRef
Mishra, S.K., Second order mixed symmetric duality in nondifferentiable multiobjective mathematical program-ming, Journal of Applied Analysis, 13 (1), 117-132 (2007). CrossRef
Mishra, S. K., Wang, S. Y. and Lai, K. K., Mond-Weir type mixed symmetric first and second order duality in nondifferentiable mathematical program-ming, Journal of Nonlinear and Convex Analysis, 7 (3), 189-198 (2006).
Mishra, S. K., Wang, S. Y., Lai, K. K. and Yang, F. M., Mixed symmetric duality in nondifferentiable mathematical programming, European Journal of Operational Research, 181, 1-9 (2007). CrossRef
Mond, B., Second order duality for nonlinear programs, Opsearch, 11, 90-99 (1974).
Suneja, S. K., Lalita, C.S. and Khurana, S., Second order symmetric dual in multiobjective programming, European Journal of Operational Research, 144, 492-500 (2003). CrossRef
Thakur, G. K. and Priya, B., Second order duality for nondifferentiable multiobjective programming involving (Î¦,Ï)-univexity, Kathmandu University Journal of Science, Engineering and Technology, 7 (1), 99-104 (2011).
Xu, Z., Mixed type duality in multiobjective programming problems, Journal of Mathematical Analysis and Applications, 198, 621-635 (1996). CrossRef
Yang, X. M., Teo, K. L. and Yang, X. Q., Mixed symmetric duality in nondifferentiable Mathematical programming, Indian Journal of Pure and Applied Mathematics, 34 (5), 805-815 (2003).
How to Cite
Articles published in IJOCTA are made freely available online immediately upon publication, without subscription barriers to access. All articles published in this journal are licensed under the Creative Commons Attribution 4.0 International License (click here to read the full-text legal code). This broad license was developed to facilitate open access to, and free use of, original works of all types. Applying this standard license to your work will ensure your right to make your work freely and openly available.
Under the Creative Commons Attribution 4.0 International License, authors retain ownership of the copyright for their article, but authors allow anyone to download, reuse, reprint, modify, distribute, and/or copy articles in IJOCTA, so long as the original authors and source are credited.
The readers are free to:
- Share — copy and redistribute the material in any medium or format
- Adapt — remix, transform, and build upon the material
- for any purpose, even commercially.
- The licensor cannot revoke these freedoms as long as you follow the license terms.
under the following terms:
- Attribution — You must give appropriate credit, provide a link to the license, and indicate if changes were made. You may do so in any reasonable manner, but not in any way that suggests the licensor endorses you or your use.
- No additional restrictions — You may not apply legal terms or technological measures that legally restrict others from doing anything the license permits.
This work is licensed under a Creative Commons Attribution 4.0 International License.